# SDR FDEA201704291297

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 13,844 hours, 7,652 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relief Valve
- Part number: L95B13401
- Part serial: IPIW99980
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER DEPARTING AT FL 340, DURING DESCENT, RECEIVED A GREEN HYD RESERVOIR LOW LEVEL WARNING.  CONFIRMED ON OVERHEAD AND ECAM. FOLLOWED ECAM AND QRH  PROCEDURES.  MANUALLY EXTENDED LANDING GEAR AND SHUT DOWN APPROPRIATE EQUIPMENT.  DECLARED EMERGENCY.  ACCOMPLISHED LEAK CHECK IAW TSM FLOW CHART FOR LOW AIR IAW TSM 29-34.  FOUND DEPRESSURIZATION VALVE LEAKING AIR.  INSTALLED A NEW PRESSURE RELIEF VALVE ON GREEN SYSTEM IAW AMM 29-11-27-04.  LEAK CHECKED, NO LEAKS NOTED.
